Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 245, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 2, 2015, 3:43 PM CDT for Lincoln County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 3:43 PM CDT (20:43 UTC)
- Expired
- Aug 2, 2015, 4:30 PM CDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Lincoln County, NE
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 4:00 PM CDT | HAIL 1 | 6 S Brady, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 902 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WUUS53 KLBF 022043
SVRLBF
NEC111-022130-
/O.NEW.KLBF.SV.W.0245.150802T2043Z-150802T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 430 PM CDT
* AT 343 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRADY...OR
19 MILES SOUTHEAST OF NORTH PLATTE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
*
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 187 AND
207.
LOCATIONS IMPACTED INCLUDE...
BRADY...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...COTTONWOOD
CANYON STATE WILDLIFE MANAGEMENT AREA AND MAXWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4087 10065 4107 10065 4111 10024 4074 10023
TIME...MOT...LOC 2043Z 307DEG 24KT 4096 10047
HAIL...1.75IN
WIND...60MPH
$$
MASEK2 follow-up statements
120
WWUS53 KLBF 022104
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 PM CDT SUN AUG 2 2015
NEC111-022130-
/O.CON.KLBF.SV.W.0245.000000T0000Z-150802T2130Z/
LINCOLN NE-
404 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN LINCOLN COUNTY...
AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF BRADY...OR 18 MILES NORTH OF CURTIS...MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 196 AND
207. A TORNADO WARNING FOR LANDSPOUT TORNADOES REMAINS IN EFFECT FOR
PORTIONS OF LINCOLN COUNTY.
LOCATIONS IMPACTED INCLUDE...
BRADY...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA AND JEFFREY
CANYON STATE WILDLIFE MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4087 10065 4101 10063 4104 10024 4074 10023
TIME...MOT...LOC 2103Z 300DEG 23KT 4090 10047
HAIL...1.50IN
WIND...60MPH
$$
MASEK588
WWUS53 KLBF 022125
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
425 PM CDT SUN AUG 2 2015
NEC111-022135-
/O.EXP.KLBF.SV.W.0245.000000T0000Z-150802T2130Z/
LINCOLN NE-
425 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
WILL EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4087 10065 4101 10063 4104 10024 4074 10023
TIME...MOT...LOC 2124Z 307DEG 24KT 4090 10047
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 1:16 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 2, 1:16 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 116 PM CDT SUN AUG 2 2015 .SYNOPSIS... ISSUED AT 348 AM CDT SUN AUG 2 2015 H5 ANALYSIS FROM EARLIER THIS EVENING HAD LOW PRESSURE OVER SRN PORTIONS OF HUDSON BAY...WITH A TROUGH EXTENDING SWD INTO THE SERN STATES. A BROAD AREA OF HIGH PRESSURE EXTENDED FROM TEXAS NWD INTO NRN NEVADA. BROAD WEST NORTHWEST FLOW EXTENDED FROM SWRN CANADA INTO THE OHIO VALLEY. CURRENT WV IMAGERY INDICATES A BROAD PLUME OF MOISTURE LIFTING FROM NRN MEXICO INTO THE SWRN CONUS. BASED ON CURRENT IR IMAGERY...A BROAD SHIELD OF MID AND UPPER LEVEL CLOUDS WAS PRESENT ACROSS SWRN NEBRASKA...MAINLY SOUTH OF HIGHWAY 26 AND INTERSTATE 80. CURRENTLY...SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH THIS MID LEVEL MOISTURE...HAVE REMAINED OVER NERN COLORADO AND EASTERN PORTIONS OF NEBRASKA. AS OF 3 AM CDT...WITH SKIES RANGING FROM CLEAR IN NRN NEBRASKA TO MOSTLY CLOUDY IN SWRN NEBRASKA...TEMPERATURES RANGED FROM 61 AT THEDFORD TO 68 AT IMPERIAL. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 348 AM CDT SUN AUG 2 2015 THE MAIN FORECAST CHALLENGE CONTINUES TO BE THE THREAT FOR THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING HOURS. FOR TODAY...WEAK HIGH PRESSURE WILL PUSH INTO THE DAKOTAS. THIS WILL FORCE A FRONTAL BOUNDARY INTO CENTRAL NEBRASKA...WHICH SHOWS UP NICELY AT H850 PER THE LATEST NAM 12 SOLN. THIS BOUNDARY WILL STALL OUT...ROUGHLY ALONG HIGHWAY 92 THIS AFTERNOON AND WILL SERVE AS A FOCAL POINT FOR CONVECTIVE DEVELOPMENT LATE THIS AFTERNOON. LOW LEVEL MOISTURE ALONG AND SOUTH OF THE FRONT IS FAIRLY MEAGER WITH SFC DEW POINTS IN THE MID TO UPPER 50S THIS AFTERNOON. WITH SURFACE HEATING THIS AFTERNOON AND THE MID TO UPPER 50S DEW POINTS...SB CAPES REACH 1500 TO 2000 J/KG INVOF THE FRONT BY 00Z MONDAY. THOUGH INSTABILITY IS MEAGER COMPARED TO WHAT IS EXPECTED IN EASTERN NEBRASKA...FELT ENOUGH EXISTED TO AT LEAST WARRANT A SLIGHT CHANCE POP THIS AFTERNOON AND EVENING. DEEP LAYER SHEAR IS ON THE ORDER OF 30 TO 40 KTS LATER TODAY...GENERALLY EAST OF HIGHWAY 61 CORRIDOR...SO ATTM ANY STORMS WHICH CAN DEVELOP HAVE A THREAT FOR BEING SEVERE MAINLY EAST OF HIGHWAY 61 AND SOUTH OF HIGHWAY 92. WITH THE MORNING PACKAGE...DECIDED TO LIMIT POPS TO THE LATE AFTERNOON/EVENING HRS...DUE TO THE ABSENCE OF A LOW LEVEL JET OVERNIGHT TONIGHT. AS FOR HIGHS TODAY...I DID GO AHEAD AND DECREASE THEM 2-4 DEGREES ACROSS NRN NEBRASKA AS THE FRONTAL BOUNDARY WILL BE ACROSS CENTRAL PORTIONS OF THE FORECAST AREA. SOUTH OF THE FRONT...MID 90S REMAIN ON TRACK ACROSS SWRN NEBRASKA...HOWEVER THERE IS SOME POTENTIAL FOR A BUST IF THE CURRENT CLOUD SHIELD REMAINS IN PLACE INTO THE AFTERNOON HRS. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 348 AM CDT SUN AUG 2 2015 THUNDERSTORM CHANCES WILL BE THE FORECAST CHALLENGE DURING THIS PERIOD. DIFFICULT TO PINPOINT TIMING AND INTENSITY OF UPPER LEVEL WAVES THAT WOULD TEND TO ENHANCE CONVECTION IN BOTH COVERAGE AND INTENSITY AS THEY CROSS THE AREA. ON MONDAY...A NEARLY STATIONARY SURFACE FRONT WILL EXTEND FROM NORTHEAST COLORADO EAST-SOUTHEAST ACROSS FAR SOUTHWEST NEBRASKA INTO NORTHERN KANSAS. TO THE NORTH OF THIS SURFACE BOUNDARY...A MID LEVEL FRONT AT H700MB WILL BE THE FOCUS FOR AT LEAST ISOLATED SHWRS/TSTMS ACROSS NORTH CENTRAL NEBRASKA THROUGHOUT THE DAY. BY LATE AFTERNOON...THE SURFACE FRONT WILL SHARPEN ACROSS SOUTHWEST NEBRASKA AS AN INFLUX OF HIGHER MOISTURE/DEW POINTS POOL ALONG AND NORTH OF THE BOUNDARY ACROSS SOUTHWEST NEBRASKA. INSTABILITY WILL INCREASE AS A RESULT...AND AS LOW LEVEL CONVERGENCE ALONG THE SURFACE FRONT INCREASES DURING THE LATE AFTERNOON CANNOT RULE OUT AN ISOLATED THUNDERSTORM OR TWO. THE BETTER CHANCE FOR TSTM ACTIVITY APPEARS TO MONDAY NIGHT NORTH OF THE STALLED FRONT. A SOUTHERLY LOW LEVEL JET WILL HELP TO INCREASE ISENTROPIC LIFT AND ASSOCIATED TSTM DEVELOPMENT. THE AREA WHERE THIS IS SHOWN TO BE MOST FOCUSED IN THE MODELS IS GENERALLY BETWEEN INTERSTATE 80 AND HIGHWAY 20...OR ACROSS CENTRAL INTO PORTIONS OF NORTH CENTRAL NEBRASKA INCLUDING THE SANDHILLS REGION. SEVERE THREAT APPEARS LOW...BUT WINDS ALOFT ARE STRONG ENOUGH THAT SOME STORMS COULD BECOME ORGANIZED AND PRODUCE HAIL/STRONG GUSTY WINDS. SURFACE FRONT DOES LIFT NORTH SOME TUESDAY...BUT WILL REMAIN IN THE FORECAST AREA...AND LIKELY TO BE LOCATED NORTH OF THE INTERSTATE ACROSS CENTRAL NEBRASKA INTO THE SANDHILLS REGION OF NORTH CENTRAL NEBRASKA. IT IS UNCLEAR HOW TSTM DEVELOPMENT WILL COME TOGETHER TUESDAY...AS CONVECTION FROM MONDAY NIGHT WILL LIKELY LINGER INTO TUESDAY MORNING. THIS COULD LEAVE BEHIND REMNANT OUTFLOW BOUNDARIES...OR PERHAPS EVEN A MESOHIGH. ALSO...WITH THE EXCEPTION OF THE NAM...THE MODELS HAVE BACKED OFF ON THE STRENGTH OF AN UPPER LEVEL WAVE THAT IS TO CROSS THE AREA. WILL LEAVE THIS FORECAST MOSTLY UNCHANGED FROM THE PREVIOUS TUESDAY FORECAST...WITH THE EXCEPTION OF THE SOUTHWEST WHERE POPS WILL BE DECREASED A BIT WITH THE SURFACE FRONT NORTH OF THIS AREA. WEDNESDAY AND BEYOND...SUBTLE WAVES LIKELY TO BE EMBEDDED WITHIN THE WESTERLY FLOW ALOFT AROUND THE SOUTHERN PLAINS UPPER LEVEL HIGH. BUT...WITH DIFFICULTIES ALREADY SEEN IN FORECASTING STORM DEVELOPMENT TUESDAY...WEDNESDAY AND BEYOND BECOME EVEN LESS CLEAR. PATTERN RECOGNITION HOWEVER SUGGESTS AT LEAST ISOLATED TSTM DEVELOPMENT EACH DAY...SO WILL CARRY IN THE FORECAST. OVERALL MOST LOCATIONS WILL PROBABLY REMAIN DRY HOWEVER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 115 PM CDT SUN AUG 2 2015 WEAK ELEVATED FRONTAL BOUNDARY DRIFTING SOUTH ACROSS THE HEART OF THE CWA THIS AFTERNOON. SOME MID LEVEL CU AND EVEN A FEW SHOWERS HAVE DEVELOPED EARLY THIS AFTERNOON. EXPECTED THESE SHOWERS TO CONTINUE TO EXPAND IN COVERAGE AND MOVE SOUTH. ALL THE ACTIVITY WILL REMAIN SOUTH OF KVTN WITH VFR CONDITIONS EXPECTED. FURTHER SOUTH...IMPACTING SOUTHWESTERN NEBRASKA...INCLUDING KLBF...WILL BE ISOLD TO SCT SHOWERS AND THUNDERSTORMS. DIRECT IMPACT AT THE KLBF TERMINAL DIFFICULT TO PIN POINT AND WILL CONTINUE THE VCTS FOR THIS AFTERNOON AND AMEND IF A STORM APPEARS TO MOVE OVER THE TERMINAL. AFTER MIDNIGHT THE STORMS SHOULD BE EXITING/DIMINISHING. GENERALLY VFR CONDITIONS EXPECTED...ALTHOUGH BRIEF MVFR/IFR CONDITIONS IN AND NEAR STRONG THUNDERSTORMS WILL BE POSSIBLE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...TAYLOR AVIATION...MASEK
Hazardous weather outlook, Aug 2, 5:46 AM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 546 AM CDT SUN AUG 2 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-031045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 546 AM CDT SUN AUG 2 2015 /446 AM MDT SUN AUG 2 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND SOUTH OF HIGHWAY 92 FROM ARTHUR TO BROKEN BOW. SOME STORMS MAY REACH SEVERE LIMITS EAST OF A LINE FROM ARTHUR TO IMPERIAL AND SOUTH OF A LINE FROM ARTHUR TO BROKEN BOW. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG TO SEVERE STORMS ARE POSSIBLE SOUTH OF A LINE FROM ANTIOCH...TO BURWELL. THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG TO SEVERE STORMS ARE POSSIBLE SOUTH OF A LINE FROM VALENTINE TO BARTLETT. THUNDERSTORMS ARE POSSIBLE EACH DAY FROM WEDNESDAY THROUGH SATURDAY. AT THIS TIME...THE THREAT FOR WIDESPREAD SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Aug 2, 2:09 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
209 PM CDT SUN AUG 2 2015
NEZ024-025-036-037-022000-
THOMAS NE-LOGAN NE-MCPHERSON NE-HOOKER NE-
209 PM CDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER...
SOUTHWESTERN THOMAS...SOUTHWESTERN LOGAN AND NORTHEASTERN MCPHERSON
COUNTIES UNTIL 300 PM CDT/200 PM MDT/...
AT 208 PM CDT /108 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 12 MILES NORTHEAST OF TRYON...MOVING SOUTHEAST AT 20
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHIMMONS LAKE...SHANKLIN BLUFF...STAPLETON...HOAGLAND...TRYON...
TARBOZ LAKE...RINGGOLD AND GANDY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 92 BETWEEN MILE MARKERS 200 AND 228.
HIGHWAY 97 BETWEEN MILE MARKERS 24 AND 52.
HIGHWAY 83 BETWEEN MILE MARKERS 111 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4163 10121 4185 10107 4177 10071 4152 10029
4140 10071
TIME...MOT...LOC 1908Z 298DEG 19KT 4169 10079
MASEKSpecial weather statement, Aug 2, 2:45 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 245 PM CDT SUN AUG 2 2015 NEZ035-036-057-022030- ARTHUR NE-KEITH NE-MCPHERSON NE- 245 PM CDT SUN AUG 2 2015 ...SPECIAL WEATHER STATEMENT... AT 245 PM CDT /145 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF ARTHUR...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KEYSTONE...ARTHUR...BIG BALD HILL...BROGANVILLE AND MCKEAG. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 61 BETWEEN MILE MARKERS 105 AND 125. HIGHWAY 92 NEAR MILE MARKER 165. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4140 10184 4160 10168 4142 10126 4113 10149 TIME...MOT...LOC 1945Z 313DEG 13KT 4145 10168 MASEK
Special weather statement, Aug 2, 3:07 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT SUN AUG 2 2015 NEZ038-059-022045- CUSTER NE-LINCOLN NE- 307 PM CDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 345 PM CDT... AT 306 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRADY...OR 22 MILES EAST OF NORTH PLATTE...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRADY...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...KEITH AND MAXWELL. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 189 AND 207. HIGHWAY 83 BETWEEN MILE MARKERS 92 AND 93. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4125 10071 4127 10024 4090 10023 4089 10043 TIME...MOT...LOC 2006Z 310DEG 19KT 4110 10033 MASEK
Special weather statement, Aug 2, 3:28 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT SUN AUG 2 2015 NEZ037-038-022115- LOGAN NE-CUSTER NE- 328 PM CDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER AND NORTHEASTERN LOGAN COUNTIES UNTIL 415 PM CDT... AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF DUNNING...OR 19 MILES NORTHEAST OF STAPLETON... MOVING EAST SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MILBURN...MERNA...VICTORIA SPRINGS STATE RECREATION AREA...SHANKLIN BLUFF...PLEASANT HILL...ANSELMO...GATES AND BROWN LAKE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 248 AND 277. HIGHWAY 92 BETWEEN MILE MARKERS 257 AND 273. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4138 9966 4156 10045 4173 10044 4174 9963 TIME...MOT...LOC 2027Z 286DEG 28KT 4165 10022 MASEK
Local storm report, Aug 2, 3:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 SE MAXWELL 41.06N 100.50W
08/02/2015 LINCOLN NE TRAINED SPOTTER
LARGE BRANCH DOWNED...APPROX 9 INCH IN DIAMETER
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:48 PM CDT | Special Weather Statement | LBF | Keith | 42 min |
| Aug 1, 8:19 PM CDT | Special Weather Statement | LBF | Chase, Perkins | 41 min |
| Aug 2, 2:09 PM CDT | Special Weather Statement | LBF | Logan, McPherson | 51 min |
| Aug 2, 2:45 PM CDT | Special Weather Statement | LBF | Arthur | 45 min |
| Aug 2, 3:07 PM CDT | Special Weather Statement | LBF | Lincoln | 38 min |
| Aug 2, 3:28 PM CDT | Special Weather Statement | LBF | Custer | 47 min |
| Aug 2, 3:45 PM CDT | Tornado Warning | LBF | Lincoln | 30 min |
| Aug 2, 4:21 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 24 min |
| Aug 2, 4:44 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 46 min |
| Aug 2, 5:16 PM CDT | Special Weather Statement | LBF | Gosper | 44 min |
| Aug 2, 5:19 PM CDT | Special Weather Statement | LBF | Hayes | 41 min |
| Aug 2, 5:28 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 32 min |
| Aug 2, 5:32 PM CDT | Special Weather Statement | LBF | Deuel | 28 min |
| Aug 2, 5:36 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.